American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Vilmos Totik and Joseph L. Ullman. Local asymptotic distribution of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 341 (1994) 881-894. MR 1150019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mourand E. H. Ismail and Xin Li. Bound on the extreme zeros of orthogonal polynomials . Proc. Amer. Math. Soc. 115 (1992) 131-140. MR 1079891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Lieven Smits and Willem Kuyk. Winding number and the number of real zeros of a function . Proc. Amer. Math. Soc. 114 (1992) 981-987. MR 1054162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Michael J. Miller. Maximal polynomials and the Ilieff-Sendov conjecture . Trans. Amer. Math. Soc. 321 (1990) 285-303. MR 965744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Chi-Kwong Li. Polynomials and numerical ranges . Proc. Amer. Math. Soc. 104 (1988) 369-373. MR 962800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gary Harris and Clyde Martin. Large roots yield large coefficients. An addendum to: ``The roots of a polynomial vary continuously as a function of the coefficients'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 100} (1987), no.\ 2, 390--392; MR0884486 (88h:30006)] . Proc. Amer. Math. Soc. 102 (1988) 993-994. MR 934880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ken-iti Sato. On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes . Trans. Amer. Math. Soc. 309 (1988) 375-390. MR 957077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gary Harris and Clyde Martin. The roots of a polynomial vary continuously as a function of the coefficients . Proc. Amer. Math. Soc. 100 (1987) 390-392. MR 884486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Mike Hurley. Attracting orbits in Newton's method . Trans. Amer. Math. Soc. 297 (1986) 143-158. MR 849472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Mau Hsiang Shih and Hann Tzong Wang. Unit lemniscates contained in the unit ball . Proc. Amer. Math. Soc. 86 (1982) 451-454. MR 671213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. S. Hwang. A problem on a geometric property of lemniscates . Proc. Amer. Math. Soc. 82 (1981) 390-392. MR 612726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] C. F. Gummer. The relative distribution of the real roots of a system of polynomials . Trans. Amer. Math. Soc. 23 (1922) 265-282. MR 1501202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] D. R. Curtiss. Extensions of Descartes' rule of signs connected with a problem suggested by Laguerre . Trans. Amer. Math. Soc. 16 (1915) 350-360. MR 1501017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2